Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Infinite Lie-Beklund algebras

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    N. Kh. Ibragimov and A. B. Shabat, Funkts. Anal. Prilozhen.,14, No. 1, 25–36 (1980).

  2. 2.

    I. M. Gel'fand and I. Ya. Dorfman, "Hamiltonian operators and algebraic structures associated with them," Funkts. Anal. Prilozhen.,13, No. 4, 13–20 (1979).

  3. 3.

    F. Calogero and A. Degasperis, "Reduction technique for matrix nonlinear evolutions equations solvable by the spectral transform," Preprint 151, Instituto di Fisica G. Marconi Univ. di Roma (1979), pp. 1–37.

Download references

Additional information

Hydrodynamics Institute, Siberian Branch, Academy of Sciences of the USSR. Bashkir Campus, Academy of Sciences of the USSR. Translated from Funktsional'nyi Analiz i Ego Prilozheniya, Vol. 14, No. 4, pp. 79–80, October–December, 1980.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Ibragimov, N.K., Shabat, A.B. Infinite Lie-Beklund algebras. Funct Anal Its Appl 14, 313–315 (1980). https://doi.org/10.1007/BF01078315

Download citation

Keywords

  • Functional Analysis